The role of marriage rules in the structure of genetic relatedness

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this work, we take a forward in time approach to compute the probabilities of non-identity by descent for a population consisting of n sections obeying one of a class of marriage rules that is invariant under cyclical relabeling of sections. A perturbation method allows for exact asymptotics using the reciprocal of the section population as a small parameter. The analysis yields relatedness measures that generalize Wright's F-statistics.

Original languageEnglish (US)
Pages (from-to)13-24
Number of pages12
JournalTheoretical Population Biology
Volume66
Issue number1
DOIs
Publication statusPublished - Aug 2004

    Fingerprint

Keywords

  • Circulant matrices
  • Marriage rules
  • Perturbation methods
  • Relatedness measures

ASJC Scopus subject areas

  • Agricultural and Biological Sciences(all)
  • Ecology, Evolution, Behavior and Systematics

Cite this